# SDR 96ZZZX1079

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 6876667
- Condition: Worn Sleeve
- Location: Air Discharge
- Part time: 11,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE ENGINE AIR DISCHARGE TUBES (2 EACH) WERE FOUND WORN BEYOND LIMITS AT THE FORWARD SEAL RETAINING SLEEVE.  REPLACED AIR TUBES.
